# SDR FDEA201112165318

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53278288202
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CLEVIS ADAPTER CROWN INBD AND OTBD ENDS HAVE GOUGES FR 62 BETWEEN 2L AND 3L SEAT TRACKS.   R & R CLEVIS ADAPTER IAW SRM 51-72-10 PARA 5 AND 6.
